# SDR MASA200700176

- Difficulty date: April 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 10,980 hours, 7,344 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Low
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7110 ORD - APU BOTTLE LOW CAUTION MESSAGE AND APU SQUIB CAUTION MESSAGE.  MX DEFERED THE APU FIRE EXTINGUISHING SYSTEM AND APU.
